# SDR NACA2024021510001

- Difficulty date: February 11, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 111,165 hours, 19,100 cycles
- Engine: Ge CF680C2B6
- Engine time: 11,451 hours, 3,508 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: UNKNOWN
- Condition: Faulted
- Location: Lt Eing Fuel
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P1-L ENG FUEL FILTER EICAS MSG IN FLIGHT, INITIALLY WITH FLUCTUACTION ON L EGT THEN EGT NORMAL . EICAS CLEARED AFTER 15 MIN. L ENG FILT STATUS MS REMAINED (RESOLVED ON W/O: 122976 TASKCARD: N/R-00001 )  REMOVED AND REPLACED LH ENGINE FUEL FILTER ELEMENT IAW B767 AMM 73-11-02.
